# SDR AUS20020667

- Difficulty date: May 3, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC2YK1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Brushes
- Condition: Loose
- Location: Mlg Motor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR MOTOR BRUSHES ADRIFT IN BRUSH HOLDER. MOTOR FAILED.
